Discussions that mention hydrocortisone

Open to All Other Health Topics board


hello, I am 26yr. male and I about a week and a half ago got a hemroid. I went in and got prescribed some Hydrocortisone cream. I used it like 2 or 3 days and it helped but I seem to develop some ugly side effects. I had back ache , stomach ache, muscle fatigue, Hot flashes, cold flashes, and they seem to go to my head too, my head gets very tired and light headed for as long as the attack lasts. Now I thought maybe I had the flu too but after reaserching my symptoms It don't really reflect flu. I quit using the stuff after like 2 or 3 days , it's been about 5 days since then and I still have these symptoms. Mostly bad stomach ache, I can only eat small portions of food and I get these attacks frequently thoughout the day and nite. they come and go and keep coming back. My Hemroid is getting better , it dont' hurt much nomore but I'm still having these bad symptoms ? can anyone help ?? does anyone know what else could be wrong with me ??
Given you age I would nit think this is likely, but you should go in for a colonoscopy. They may find you have colon pollups that are cancerous. Have you noticed any rectal bleeding, fever or suddon loss of weight or appetite? If so, go to your doctor NOW! If not, you may want to schedule a checkup just to be safe. The symptoms you are describing may be signaling several ailments, but I think it's coincidence your symptoms started as soon as your treatment with Hydrocortisone.
I have a bleeding internal hemorrhoid and my doctor
had reccommended hydrocortisone suppositories which
I had been taken for 3 months with no side effects
at all. It did stop the bleeding but my doctor did
not want me to keep taking them for a long period of
time and to go see a surgeon about removing the hemorrhoid. I had before taken a sigmoid test and
the results were negative. Now I'm in the process of
being scheduled for surgery as soon I get an approval
from the insurance company.